Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bocharnikov, Vladimir Maksimovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:66
Abstract pages:318
Full texts:107
References:35
Researcher
E-mail:

http://www.mathnet.ru/eng/person100803
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. G. Yu. Bivol, V. V. Volodin, Yu. V. Zhilin, V. M. Bocharnikov, “Efficiency of the application of disperse materials to attenuate reflected shock waves”, TVT, 57:1 (2019),  146–149  mathnet  elib; High Temperature, 57:1 (2019), 130–132  isi  scopus
2014
2. D. A. Lenkevich, S. V. Golovastov, V. V. Golub, V. M. Bocharnikov, G. Yu. Bivol, “Parametric investigation of the propagation of detonation in narrow channels filled with a propan–butan–oxygen mixture”, TVT, 52:6 (2014),  916–920  mathnet  elib; High Temperature, 52:6 (2014), 890–894  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022